# SDR UALA2010090703294

- Difficulty date: September 5, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 46,024 hours, 12,858 cycles
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480U1
- Condition: Leaking
- Location: Aft Galley Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WATER FIRE EXT LEAKING.  REPLACED FIRE EXTINGUISHER AFT GALLEY AREA.
